# SDR ASMF20210621002

- Difficulty date: February 25, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N845AM
- Make and model: Boeing 737852
- Aircraft serial: 36706
- Aircraft time: 23,158 hours, 8,606 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 32911866
- Part serial: GRT06966
- Condition: Leaking
- Location: Lt Engine
- Part time: 23,158 hours, 8,606 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A FUEL LEAK AT LEFT ENGINE. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING THE LEFT ENGINE HPTACC VALVE; SO THE LEFT HPTACC VALVE WAS REPLACED IAW AMM 75-21-01, TESTED CORRECT.
